# SDR 2024FA0000962

- Difficulty date: December 13, 2024
- Submitted: December 13, 2024
- Operation: General aviation
- Aircraft: N361QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800235
- Aircraft time: 14,111 hours, 9,566 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED CORRODED AREA ON THE LH LOWER WING SPAR CAP LOCATED IN THE LH MLG WHEEL WELL BEHIND PANEL 730DL, BY R&R FASTENERS AS NEEDED, MECHANICAL BLENDS, PERFORMING NDT AND REPORTING FOR REPAIR DISPOSITION. CLEANED, TREATED, PRIMED AREAS ACCEPTABLE AREAS AS-IS. APPLIED EA 9394 ADHESIVE TO TWO AREAS SLIGHTLY PROUD AND SANDED SMOOTH. ALL WORK COMPLETED PER NETJETS REQUEST FOR TECHNICAL SERVICES REPORT.
